# SDR SWAA2022100683005

- Difficulty date: September 19, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 77,643 hours, 45,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Warped
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING FOUND ON BS1016 AFT PRESSURE BULKHEAD AT STRINGER 2L - 60 IN. FROM APEX. / [01] N/A'D REMAINING MEASUREMENTS; MEASUREMENTS TRANSFERRED TO FAULT TTG8Q00EXJCA;[02] TRANSFERRED TO N/R FAULT TTG8Q00EXJCA
